Table of Contents
ISRN Probability and Statistics
Volume 2012 (2012), Article ID 186348, 24 pages
http://dx.doi.org/10.5402/2012/186348
Research Article

Uniform Asymptotics for the Finite-Time Ruin Probability of a Time-Dependent Risk Model with Pairwise Quasiasymptotically Independent Claims

School of Mathematics and Statistics, Nanjing Audit University, Nanjing 211815, China

Received 11 April 2012; Accepted 10 May 2012

Academic Editors: N. Chernov, F. Fagnola, and P. E. Jorgensen

Copyright © 2012 Qingwu Gao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qingwu Gao, “Uniform Asymptotics for the Finite-Time Ruin Probability of a Time-Dependent Risk Model with Pairwise Quasiasymptotically Independent Claims,” ISRN Probability and Statistics, vol. 2012, Article ID 186348, 24 pages, 2012. doi:10.5402/2012/186348